# SDR 2003UALA00749

- Difficulty date: October 6, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 36,026 hours, 12,546 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER S-20L DENTED AT BS 1690 LAP.   MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER REPAIR.
